# SDR ASAA2023060243437

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,554 hours, 1,347 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA787071
- Condition: Faulty
- Location: Right Wing
- Part time: 4,586 hours, 1,358 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPAR VALVE LIGHT ILLUMINATED DURING CLIMB. TURNED OFF AFTER 30 MINUTES. GROUNDED - YES. REMOVED AND REPLACED #2 ENG SPAR VALVE ACTUATOR REF B737-9 AMM 28-22-11. PERFORMED ELECTRICAL CONTROL INDICATION TEST REF AMM 28-22-00-710-801 WITH NO DEFECTS NOTED. (REF TSR714447)
